Advertisement

If you’re getting a COVID-19 booster, watch for these side effects

Pfizer boosters
Pfizer boosters(WEAU)
Published: Oct. 7, 2021 at 1:57 PM EDT|Updated: Oct. 7, 2021 at 3:17 PM EDT
Email This Link
Share on Pinterest
Share on LinkedIn

AUGUSTA, Ga. (WRDW/WAGT) - When it comes to getting COVID booster shots, doctors say most of the reported symptoms are similar to the ones you got during your second dose.

But there are side effects that doctors want you to be on the lookout for, especially women.

If you’re fully vaccinated against COVID-19, then you already know the list of side effects some people get. But with booster doses coming out, there’s something else doctors say you need to be on the lookout for.

You might have felt tired, had chills or a fever, headaches or even nausea after you got your second shot.

But doctors say there are reports of swollen lymph nodes after a third dose or booster dose.

Doctors say this can be a common side effect of vaccines. But since they can be found near your underarm areas, women need to be extra aware, especially if they have not had an annual breast exam.

“You might want to get your mammogram first before you get it or you might want to wait a couple weeks because if those lymph nodes turn up on a mammogram, they may trigger a false further investigation,” said Dr. Peter Marks, director of the Food and Drug Administration’s Center for Biologics Evaluation and Research.

Marks says these lymph nodes are nothing to panic over, and they typically go away after a few days or a week.

Experts say if you have any side effects that don’t go away after about a week, reach out to your doctor with your concerns.

Copyright 2021 WRDW/WAGT. All rights reserved.